×

zbMATH — the first resource for mathematics

Wiener criterion and potential estimates for obstacle problems relative to degenerate elliptic operators. (English) Zbl 0761.35035
The authors present a Wiener’s type criterion for the continuity of the local solutions of obstacle problems for degenerate linear scalar elliptic operators. An estimate for the modulus of continuity and the energy decay at a point is given.
Reviewer: J.Frehse (Bonn)

MSC:
35J70 Degenerate elliptic equations
35J85 Unilateral problems; variational inequalities (elliptic type) (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A.Ancona,Théorie du potentiel dans les espaces fonctionnelles à formes coercives, Cours de 3ème cycle, Paris VI, 1973.
[2] Biroli, M.; Marchi, S., Wiener estimates at boundary points for degenerate elliptic operators, Boll. U.M.I., (6), 5-B, 689-706 (1986) · Zbl 0634.35034
[3] M.Biroli - S.Marchi,Wiener estimates at boundary points for degenerate elliptic equations II, Diff. Int. Eq., in print. · Zbl 0634.35034
[4] Chanillo, S.; Wheeden, R. L., Weighted Poincaré and Sobolev inequalities and estimates for weighted Peano maximal functions, Am. J. Math., 107, 1191-1226 (1985) · Zbl 0575.42026
[5] G.Dal Maso,Convergence of unilateral convex sets, Int. Sch. of Math. «G. Stampacchia», 3rd course, Erice, 17-30 September 1984.
[6] G.Dal Maso,Calcolo dette Variazioni, Corso SISSA 1984/85.
[7] Fabes, E.; Jerison, D.; Kenig, C., The Wiener test for degenerate elliptic equations, Ann. 1st. Fourier, 3, 151-183 (1982) · Zbl 0488.35034
[8] Fabes, E.; Kenig, C.; Serapioni, R., The local regularity of solutions of degenerate elliptic equations, Comm. P.D.E., 7, 1, 77-116 (1982) · Zbl 0498.35042
[9] Frehse, J., Capacity methods in the theory of partial differential equations, Jahresbericht Deutsch Math. Ver., 84, 1-44 (1982) · Zbl 0486.35002
[10] Frehse, J.; Mosco, U., Irregular obstacles and quasi-variational inequalities of the stochastic impulse control, Ann. Sc. Norm. Sup. Pisa, 9, 105-157 (1982) · Zbl 0503.49008
[11] J.Frehse - U.Mosco,Wiener obstacles — «Seminar on nonlinear partial differential equations» VI, College di France, ed. by H. Brezis and J. L. Lions, Pitman, 1985.
[12] J. L.Lions,Quelques methodes de resolution des problemes aux limites non lineaires, Dunod, 1968.
[13] Littman, W.; Stampacchia, G.; Weinberger, H., Regular points for elliptic equations with discontinuous coefficients, Ann. Sc. Norm. Sup. Pisa, 17, 45-79 (1963) · Zbl 0116.30302
[14] Maz’Ja, V. G., Behaviour near the boundary of solutions of the Dirichlet problem for a second order elliptic equation in divergence form, Math. Notes, 2, 610-617 (1967)
[15] Mosco, U., Pointwise potential estimates for elliptic obstacle problem, Proc. Symp. Pure Math., 45, 207-217 (1986)
[16] Mosco, U., Wiener criterion and potential estimates for the obstacle problem, Indiana Un. Math. J., 36, 3, 455-494 (1987) · Zbl 0644.49005
[17] E. W.Stredulinsky,Weighted inequalities and degenerate partial differential equations, Lect. Notes in Math.,1047, Springer, 1985.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.